JMF  Vol.2 No.1 , February 2012
Optimal Portfolio Control with Unknown Horizon
Author(s) Moawia Alghalith
ABSTRACT
In this paper, we relax the assumption of a known time horizon in optimal control models.

Cite this paper
M. Alghalith, "Optimal Portfolio Control with Unknown Horizon," Journal of Mathematical Finance, Vol. 2 No. 1, 2012, pp. 41-42. doi: 10.4236/jmf.2012.21005.
References
[1]   M. Alghalith, “A New Stochastic Factor Model: General Ex-plicit Solutions,” Applied Mathematics Letters, Vol. 22, No. 12, 2009, pp. 1852-1854. doi:10.1016/j.aml.2009.07.011

[2]   W. Fleming, “Some Optimal Investment, Production and Consumption Models,” Con-temporary Mathematics, Vol. 351, 2004, pp. 115-124.

[3]   F. Focardi and F. Fabozzi, “The Mathematics of Financial Modeling and Investment Management,” Wiley, New York, 2004.

 
 
Top